# SDR ASAA2015122414454

- Difficulty date: December 24, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,809 hours, 10,617 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 6469
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 20,571 hours, 6,973 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, IDG AIR/OIL COOLER LEAKING IN THE MATRIX.  C-DUCT WET WITH OIL.  ACFT GROUNDED.  REPLACED NR 2 ENGINE, IDG AIR/OIL COOLER.  LEAK CHECK OK.  REF MM 24-11-21.
